# SDR AALA202212204146

- Difficulty date: December 2, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 35,671 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 907-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR LOWER THRESHOLD WEB LOCATED FROM BS 807 TO BS 847 AT S25R. REPLACED WEB PER AARD 51-00-05-1 AND DWG 146A8123.
